# SDR CALA2014111492702

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUARD AT CREASE BEAM STATION 287.0 RBL 81.  R & R NEW CREASE BEAM AT BS 287.0 RBL 81 IAW SRM 51-40-02 PAR 7 FIG 1 DUE TO 100 PERCENT MAT LOSS PN 141T8310-410 PO 435783.1.
